Hail, Hardin
- When
- July 11, 3:40 PM CST
- Where
- Hardin County, 4 mi S of Lumberton
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.233, -94.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 11, 2:30 PM CST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 330 PM CDT MON JUL 11 2005 .SYNOPSIS...SFC ANALYSIS/SAT IMAGERY SHOWS THE CNTR OF TD DENNIS APPROACHING THE MO BOOT HEEL AT 19Z...STILL MOVING NWD. CLOSER TO HOME...WATER VAPOR IMAGERY SHOWING MINOR VORTS ACROSS ERN TX & THE NWRN GULF. REGIONAL RADARS SHOWING QUITE A BIT OF CONVECTION OVER ERN TX...FROM THE DFW METROPLEX ALL THE WAY TO THE MIDDLE CST NEAR VICTORIA. HOWEVER SUBSIDENCE APPEARS TO BE HOLDING ONTO THE FCST AREA W/ GENERALLY CLEAR SKIES...ESPECIALLY E OF THE SABINE. && .DISCUSSION...LO PRES ASSOCIATED W/ REMAINS OF DENNIS WILL CONTINUE MOVING N INTO TUE...WHICH WILL ALLOW A MORE SRLY FLOW TO DEVELOP OVER THE REGION LATE THIS AFTN & EVE AS WELL AS HELPING SHUT DOWN THE AREA-FRIENDLY SUBSIDENCE. UPPED POPS TO THE CHC NEIGHBORHOOD ACROSS SERN TX ZONES TO ACCOUNT FOR ONGOING ACTIVITY ON THEIR DOORSTEP. HELD ONTO 20 POPS ELSEWHERE AS WEAK CONVERGENCE DEVELOPS AS RETURN FLOW OVERTAKES WEAK WRLY FLOW IN WAKE OF DENNIS. BY MID-WEEK FCST AREA WILL BE SOLIDLY IN A NWRLY FLOW REGIME ALOFT W/ LO PRES (DENNIS) ACROSS THE OH VALLEY AND RIDGING ENTRENCHED OVER THE SWRN CONUS. MRH VALUES PROGGED TO RISE TO AOA 70 PCNT WHILE PWATS JUMP BACK UP TO AROUND 2 INCHES. SERIES OF MINOR VORTS PROGGED TO PASS THE REGION...AND ALONG W/ RESIDUAL LO-LVL BOUNDARIES SHOULD HELP PRODUCE SCT RW/TRW EACH AFTN/EVE. TRENDED TOWARD SLIGHTLY HIGHER POPS ACROSS THE ERN 1/2 OF THE AREA FOR THE MIDDLE AND LATTER PARTS OF THE WEEK W/ SLIGHTLY BETTER MOISTURE IN PLACE. && .MARINE...SWELLS HAVE DEFINITELY SUBSIDED OVER THE CSTL WATERS AND NO FLAGS ARE ANTICIPATED ANYWHERE THIS FCST PERIOD W/ MAINLY A LGT SRLY OR SWRLY FLOW IN PLACE INTO THE WEEKEND. && .AVIATION...EXCEPT AROUND WIDELY SCT CONVECTION...VFR CONDITIONS EXPECTED TO CONTINUE NEXT 24 HR. && .PRELIMINARY POINT TEMPS/POPS... KLCH 77 91 77 92 / 20 30 30 30 KBPT 77 91 78 92 / 30 30 30 30 KAEX 73 95 74 93 / 20 30 30 30 KLFT 75 92 76 92 / 20 30 30 30 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. CW...NONE. && LGE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 600 AM CDT MON JUL 11 2005 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 121100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE- HARDIN-IBERIA-JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ST. MARTIN-NEWTON-ORANGE-RAPIDES-ST. LANDRY-ST. MARY-TYLER- UPPER ST. MARTIN-VERMILION-VERNON- INCLUDING THE CITIES OF...WOODVILLE...PORT ARTHUR...ORANGE...NEWTON... KOUNTZE...JASPER...BEAUMONT...OBERLIN...ABBEVILLE...VILLE PLATTE... OPELOUSAS...NEW IBERIA...MORGAN CITY...MARKSVILLE...LEESVILLE...LAKE CHARLES...LAFAYETTE...JENNINGS...DERIDDER...CROWLEY...CAMERON AND ALEXANDRIA .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE REQUIRED TODAY. 13
The Lake Charles radar (KLCH), 92 km away, was scanning. The volume nearest the first event began at 21:41 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463411.